# SDR V0XR413Y111210006

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 14,125 hours, 9,994 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) MAIN CARGO DOOR INNER SILL CORRODED OUT OF LIMITS. R & R MAIN CARGO DOOR INNER SILL IAW SRM 51-42-6,  W/C 1049.
